# SDR AWXA960499

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2636 - DURING ROUTINE MAINTENANCE CHECK, FOUND L2 AND R2 EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHTS BATTERY PACK.  SYSTEM OPERATIONS CHECK NORMAL.  (X)
